# SDR DALA2015061103699

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 45,638 hours, 6,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BATTERY CAPACITY CHECK, EPSU BATTERY, 19WL, FAULTED.  REPLACED BATTERY PACK.
